Overcoming concentration issues and agitation

P

Peaceful77

Well-known member
Joined
Sep 12, 2017
Messages
138
#1
Hi all,

I am new to the mental forums. It's very nice to be here. I hope all of you are having an excellent day. If not, I hope it will improve swiftly.

I'm making this post to receive some assistance. As a consequence of taking aripiprazole (abilify), I am suffering from a lack of concentration, agitation and some other side effects. I just wondered whether anyone else had ever experienced something similar, and whether they managed to overcome it before they got off the medication which caused it (ideally abilify). Make no mistake, I fully intend to taper off the medication, but I need something in the mean time to help me regain my focus and stop the agitation. Has any one managed this?

Thanks in advance!
 
Mayflower7

Mayflower7

Well-known member
Moderator
Joined
Jan 4, 2013
Messages
8,119
Location
England
#2
Hi,
Welcome to the forum, please see your dr as their are other drugs you could try.
Hope your concentration and agitation improves very soon.
My concentration has improved with aripipazole however everyone reacts differently.
Don't just come off the drug on your own, as you will relapse.
Take care
 
P

Peaceful77

Well-known member
Joined
Sep 12, 2017
Messages
138
#3
Hi Mayflower7,

I am presently in communication with a doctor who is in support of me coming off the drug. As for a relapse, the only issue I had was hypomania, which seemed to be self induced and directly correlated to some rather bizarre beliefs I previously espoused but have since abandoned. So I am not overly worried by that possibility. Glad to hear that aripiprazole has helped you though! I personally am not in favour of taking any more drugs, however, and intend to make aripiprazole the first and last once I successfully taper off of it.
 
Y

Yoghurt and nuts

Well-known member
Joined
Oct 27, 2017
Messages
107
#4
Nutrition and exercise have helped me, but mainly tapering off risperidone. I understand abilify can be difficult to taper off. I am spending months tapering off risperidone. Last time I went too quick and it set me back three years.